Pernicious Anaemia Society
15,473 members10,897 posts

Help! Spots following loading dose

I wondered if anyone can help or offer me any advice. I've recently been diagnosed with PA. I've finished my 6 injections in two weeks and I have now broken out in so many spots on my face. I am feeling really low and upset at this as doctors keep prescribing me things that aren't helping. Has anyone else had this and has it gone away? Please help, can't really see the light at the end of this tunnel at the moment :(

5 Replies
oldestnewest

Hi Maddie,

I posted something similar to this a few weeks ago and got some really helpful replies. I'll post a link for you below:

healthunlocked.com/pasoc/po...

Reply

Thank you :) that's helpful. I've got another doctors appointment today so I'm going to explain everything I've read on here and hopefully get something to help. It's been a very long and stressful 3 weeks. Fingers crossed they go soon

Reply

Good Luck!

I have to say that even though my skins not perfect, it is getting better as time goes on. So hopefully you'll notice some difference in the next few weeks :)

Reply

Hi Strawberry Dream

I was same after my loading doses but they soon went away.

I know it feels awful but the spots are a good sign everything is trying to work properly again so look upon it as a positive thing.

Please read my lastest post.

Hopy you feel better soon xxxx

Reply

Sorry meant latest - typing this at work quickly sorry xx

Reply

You may also like...